MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,INSLN,0.5ML,29GX0.

Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,INSLN,0.5ML,29GX0.
Catalog Number SYRSI193292Z
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we are having an issue with the.5 insulin needles.When they are putting it in the bottle and or taking it out they are bending.".
 
Additional Manufacturer Narrative
Customer reported an issue with the.5 insulin needles bending when putting it in the bottle and or taking it out.Investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 12 months; the vendor reviewed quality records and retained samples, including appearance inspection, simulated use, dhr review, inspection records, and final product inspection records.Sample/photo was not provided, and investigation results were not confirmed; retained sample inspection showed the needle tip was sharp, without burrs or bending, simulated use found no needle bending and no abnormal situations, and dhr inspection found no abnormalities and no deviations.Root cause was unable to determine; based on the review, medline was unable to confirm the complaint issue or that the product failed to meet specifications, and there was no reported death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-SYR W/NDLE,SAFETY,INSLN,0.5ML,29GX0.
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50857298
Report Number1417592-2026-48000
Device Sequence Number15827049
Product Code FMF
UDI-Device Identifier20888277657301
UDI-Public20888277657301
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K231907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYRSI193292Z
Device Lot Number89723080001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown